# SDR WVER2018021006

- Difficulty date: February 10, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 35,874 hours, 28,641 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67032293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9, FS 364.00 - 477.00, SEAT TRACK CORRODED. FABRICATED AND INSTALLED NEW SEAT TRACK.
